# SDR JJBA20230208009

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 39,387 hours, 25,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CORROSION FOUND ON RH OMEGA BEAM AT FR 23 ON FLOOR STRUCTURE AREA. CORROSION ON RH OMEGA BEAM AT FR 23 AROUND NUTPLATE BLENDED OUT OF LIMTIS. RH OMEGA BEAM AT FR 23 ON FLOOR STRUCTURE REPAIRED
